By using a topological approach and the relation between rotation numbers and weighted eigenvalues, we give some multiplicity results for the boundary value problem u+ f(t, u)=0, u(0) = u(T)=0, under suitable assumptions on f(t, x)/x at zero and infinity. Solutions are characterized by their nodal properties

Dalbono F, Zanolin F (2007). Multiplicity results for asymptotically linear equations, using the rotation number approach. MEDITERRANEAN JOURNAL OF MATHEMATICS, 4(2), 127-149 [10.1007/s00009-007-0108-z].

Multiplicity results for asymptotically linear equations, using the rotation number approach

DALBONO, Francesca;
2007-01-01

Abstract

By using a topological approach and the relation between rotation numbers and weighted eigenvalues, we give some multiplicity results for the boundary value problem u+ f(t, u)=0, u(0) = u(T)=0, under suitable assumptions on f(t, x)/x at zero and infinity. Solutions are characterized by their nodal properties
Dalbono F, Zanolin F (2007). Multiplicity results for asymptotically linear equations, using the rotation number approach. MEDITERRANEAN JOURNAL OF MATHEMATICS, 4(2), 127-149 [10.1007/s00009-007-0108-z].
File in questo prodotto:
File Dimensione Formato  
DalZan07.pdf

Solo gestori archvio

Descrizione: Articolo principale
Dimensione 267.64 kB
Formato Adobe PDF
267.64 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/64693
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 23
  • ???jsp.display-item.citation.isi??? 23
social impact